# SDR 2013FA0000437

- Difficulty date: June 19, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N75RL
- Make and model: Beech 400A
- Aircraft serial: RK312
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 45A4030141
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A CRACKED FITTING LEAKING BLEED AIR INTO THE ENGINE COMPARTMENT.  BLEED AIR HAD MELTED A WIRE BUNDLE ABOVE IT AT THE CONNECTOR PLUG, CAUSING THE RT GENERATOR TO TRIP OFF LINE.
